# SDR DL72S951455

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- System (JASC): 2710 · Aileron Control System
- Part: Bearings
- Part number: DP21BFS464
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, LEFT INBOARD AILERON WAS STUCK DOWN.  NEEDS 20 DEGREE RIGHT AILERON INPUT FOR WINGS LEVEL AND 1.5 DEGREE RT RUDDER TRIM.  FOUND RIGHT INBOARD AILERON LOWER QUADRANT BEARINGS FAILED.  REPLACED BOTH BEARINGS PER MM 27-10-11.  OPERATION NORMAL.
